Skip to Main content Skip to Navigation
Journal articles

The variational structure of a nonlinear theory for spatial lattices

Abstract : A theory for spatial lattices is presented in a variational setting and conditions restricting stable deformation are discussed. In particular, new results on the second variation of the energy are established and used to generate pointwise necessary conditions for locally energy-minimizing configurations.
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00782160
Contributor : Francesco Dell'Isola Connect in order to contact the contributor
Submitted on : Tuesday, January 29, 2013 - 11:36:54 AM
Last modification on : Wednesday, August 7, 2019 - 12:19:22 PM
Long-term archiving on: : Tuesday, April 30, 2013 - 4:00:14 AM

File

The_variational_structure_of_a...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00782160, version 1
`

Citation

David Steigmann. The variational structure of a nonlinear theory for spatial lattices. Meccanica, Springer Verlag, 1996, 31 (4), pp.441-455. ⟨hal-00782160⟩

Share

Metrics

Record views

161

Files downloads

205